MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. LOW-PROFILE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. LOW-PROFILE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0603840
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250); Fracture (1260); Stretched (1601); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Expiry date (05/2024).
 
Event or Problem Description
It was reported that post port device implant, the catheter allegedly disconnected from the port stem and had a subcutaneous leakage.It was further reported that the catheter was allegedly damaged.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported to date for this product and lot, therefore a device history record review is not required.Investigation summary: one mri low-profile port with one catheter segment was returned for evaluation.Visual, microscopic visual, tactile and functional evaluations were performed.The investigation is confirmed for catheter disconnection, catheter fracture, catheter damage and leak issue as a split was noted migrating from the proximal end of the catheter; the edges of the split appeared jagged, two splits were noted approximately 2.3cm from the proximal end of the catheter segment and the catheter was stretched and necking was noted approximately 2.4cm and 4.1cm from the proximal end of the catheter segment.During functional testing, a leak was observed from splits approximately 2.3cm from the proximal end of the catheter segment.A definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: (expiry date: 05/2024).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that three days post port device implant, the catheter allegedly disconnected from the port stem and had a subcutaneous leakage.It was further reported that the catheter was allegedly damaged.The procedure was completed using another device.There was no reported patient injury.

Brand Name
M.R.I. LOW-PROFILE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10883721
Report Number3006260740-2020-20640
Device Sequence Number2828844
Product Code LJT
UDI-Device Identifier00801741025822
UDI-Public(01)00801741025822
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K924250
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0603840
Device Catalogue Number0603840
Device Lot NumberREDT3168
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;